question-icon

Last year, I had appeared for an English test at

default
Posted on Wed, 20 Mar 2019
Question: Last year, I had appeared for an English test at Pearson center which required me to wear a headset for about an hour. Post that, I started hearing ringing sound in both ears. Thereafter, I consulted an ENT doctor who prescribed me Renerve tablet. Fortunately, the tablet worked and the ringing sound in my right ear vanished, however it's still present in my left ear.

I followed up with the Doctor again after 2-3 months and he told me to go through PTA test which showed my hearing decibel level at 22. He also told me that there's no cure for the problem and I'd have to let nature take its course of action.

I am hoping if you can help me put a stop to this problem. Thanks!
doctor
Answered by Dr. Rajat Basak (1 hour later)
Brief Answer:
Hii. It's evident from your symptoms that you are having tinnitus in both e

Detailed Answer:
Hii. It's evident from your symptoms that you are having tinnitus in both ears. There are many causes of tinnitus. Your hearing level is nearby to normal. Do you use too much headphones? Avoid intake of tea,coffee. Lead a stress free life. You can take vitamin B12 tablet neurobion forte as it may strengthen your nerve. You can start fluticasone nasal spray as it will decongest your eustachian tube as eustachian tube dysfunction can cause tinnitus. Take steam inhalation through nose. Avoid exposure of loud noise.In the meantime start ignoring the sound and do not stay in noise free environment. Most of causes of tinnitus are non organic and can be slowly decreased by above measures. If the tinnitus still continues after 6 months then do a repeat audiogram, impedance audiogram and MRI Brain.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Rajat Basak

ENT Specialist

Practicing since :2011

Answered : 580 Questions

premium_optimized

The User accepted the expert's answer

Share on
Last year, I had appeared for an English test at

Brief Answer: Hii. It's evident from your symptoms that you are having tinnitus in both e Detailed Answer: Hii. It's evident from your symptoms that you are having tinnitus in both ears. There are many causes of tinnitus. Your hearing level is nearby to normal. Do you use too much headphones? Avoid intake of tea,coffee. Lead a stress free life. You can take vitamin B12 tablet neurobion forte as it may strengthen your nerve. You can start fluticasone nasal spray as it will decongest your eustachian tube as eustachian tube dysfunction can cause tinnitus. Take steam inhalation through nose. Avoid exposure of loud noise.In the meantime start ignoring the sound and do not stay in noise free environment. Most of causes of tinnitus are non organic and can be slowly decreased by above measures. If the tinnitus still continues after 6 months then do a repeat audiogram, impedance audiogram and MRI Brain.